yesterday I ran out of my topamax and now all I have left till hopefully Monday if I can afford it then is my clonopin. I am feeling funny, shakes, when I walk it feels like I am be zapped every now and then, and cry easily, and I don't like to cry. How long would this last? also just curious in case I want to continue to stay off medication. The psych. says I. bipolar- GASD- panic/anxiety attacks which I know all comes along with certain types of being Bipolar, but how long does the feeling last and does it get worst, will I become suicidal?
Im bipolar 41 years old male,also have OCD, paranoia, strong anxiety attacks insomnia.
I take a couple of meds that you take.
Here is go it goes you dont´want to stop your meds your condition will, from my experience, will only get worst.
I take topamax and Klonopin ( clonazepam) this last one belongs to the family of benzodiazpines ( very addicting).
If you ran out of topamax or you still have some until monday ( don´t get that part) well if you ran out , depression is part of withdrawal
With regards to the clonazepam u r going through the withdrawals symptoms of stop taking them:
Withdrawal symptoms from benzodiazepines and especially high potency benzodiazepines such as clonazepam can range from headaches, anxiety, sleep problems, weight loss to more severe and life threatening symptoms including suicidal ideation, epileptic seizures and psychosis.
This will last until you get back on your meds. So Contact your anyway you can..think..your life is IMPORTANT
I wish I could more 4 you... be strong and do do anything stupid ..OK
I'm bipolar and 41 years old. I had been diagnosed with depression for years. I self-medicated through alcohol and drugs (prescription like Klonopin, Xanax). I stopped drinking and drugs which allowed my psych to notice my swings
I'M NOT A HEALTH PROFESSIONAL SO TALK TO YOUR DOCTOR. I'M NOT GIVING MEDICAL ADVICE AND NOT RESPONSIBLE FOR CHOICES!!
Ok - I just want to make sure no one takes my experience the wrong way...
I found that Depakote and Lexapro really helped me. I will warn you that Depakote has weight gain as a side effect. I thought that would make me more depressed but I find having extra weight versus the ups and downs of bipolar is fine. I just work out and am healthy. Eat right helps as well. I eventually switched to Lamictal because my appetite was crazy and I was always underweight and could eat whatever I wanted.
Read up on it and talk to your shrink. She/He's the only one that knows you and what will work. Do some research and ask him about what you read.
Hey so sorry this has happened. Contact your doctor asap and see if they have some samples they can give you on Monday. Ask at the pharmacy if there are programs to help pay for medications that you can NOT afford, the pharmacists often know. The electrical zaps you are feeling are also called brain zaps and you can look them up on wikipedia under brain zaps. It is most likely from you being out of lexapro. Reading about it may help calm you about what is going on. Get someone there for Moral, emotional and physical support. You should always taper down on an antidepressant, so, let your doctor know if you want to discontinue taking it (personally, I think you should continue, but, that is really none of my business but it should help some with anxiety) and mention that you are having a hard time affording it. They may switch it to something more affordable. I don't think you will become suicidal, but, get someone there who cares about you for support. I am pulling for you. Hang in there til Monday. Saying big Prayers for ya.
hi, i used to coordinate a cricis and emergency charity, and if you came in besidfes food we would fix this on the spot, I would find your local charity and ask how you can come in and when and a brief description of your problem, If you were in Australia and close by id sort it for ya but at least with topamax its preventative so there will be some build up to keep tou safe, as with most others but if this doesn't work and it starts getting crazy go to the hospital, Iv messed up to buddy , im bipolar its our nature sometimes i9 think, if things are going well we uncontiously make the mistakes and go back to the drama and suffering, best wishes cheers
I was also on lexapro, as well as trileptal and klonapin, for bipolar disorder, generalized anxiety, and ptsd.
I have been reading and reading about lexapro and it's side effects and especially withdrawal symptoms. I found out I was pregnant and weaned according to my psychiatrist's directions -- turns out i was weaned way too quickly (from 20 to 0 in 5 days), but i guess it's lose/lose since i'm pregnant. I am experiencing horrific symptoms, and my husband and i can't figure out how i'm going to take care of my children when he goes back to work. i can barely function. i'm having trouble typing this, and i'm usually very good with words. PLEASE read the post initiated by auntybiotic about weaning her daughter off lexapro. it is by far the most helpful info you will find. there are almost 9,000 posts, but if you skim thru it it's worth it. also, look for posts on lexapro by an erinkj. oh, and search for "Lexapro - Withdrawal symptoms?" --another good thread. it is scary how many people have been given misinformation about "no weaning side effects" and "safe while pregnant" by their doctors regarding lexapro. it is also scary that i consulted with TWO different physicians about weaning and NEITHER know anything about the symptoms i'm having or how long they can last (months in worst-case scenarios according to many posts).
AND EVERYONE, PLEASE REPORT YOUR NEGATIVE SYMPTOMS TO THE FDA! NOT ENOUGH PEOPLE REPORT THEIR SYMPTOMS AND SIDE EFFECTS, AND PEOPLE WHO TRUST THEIR DOCTORS (LIKE ME) END UP ON THE WRONG SIDE OF UNINFORMED!!! Visit www.fda.gov/medwatch or call 1-800-FDA-1088 (it says this right on the lexapro site -- what it doesn't say is ANYTHING about withdrawal symptoms... no mention whatsoever of what happens when it's time to STOP taking lexapro.)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 2 answers
Posted 12 Apr 2011 • 3 answers
Posted 20 Nov 2013 • 3 answers
Posted 26 Feb 2015 • 5 answers
Posted 29 Jun 2016 • 2 answers